# SDR UPS02239946

- Difficulty date: November 21, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- Aircraft time: 43,653 hours, 43,468 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  NLG WHEEL WELL PRESSURE PANEL CRACKED AT BS 268, 3 INCHES DOWN FROM W/W CEILING.  DAMAGED AREA CUTOUT IAW SRM 51-40-2 FIG 1 HFEC CONFIRMS A DEFECT FREE CONDITION, AREA REPAIR IAW SRM 51-40-2 F IG 1.
